# SDR DALA2025121209101

- Difficulty date: December 8, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N136DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50055
- Aircraft time: 14,281 hours, 6,519 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WTB FAIRING LONGERON P/N 53-1111-501 AT LBL 40.0. CRACK SPREAD BETWEEN TWO NUT PLATES ON OUTBOARD SIDE OF LONGERON FORWARD OF FRAME AT FS 973. CRACK MEASURES 6 1/8" LONG BY 1/2 " WIDE. AD RELATED REF WORK CARD 5352-01038-01A. COMPLIED WITH WORK CARD 5352-01038-07A UP TO STEP 7. C/W W/C 5352-01038-07A STEP 8 THRU STEP 10. COMPLETED WC 5352-01038-07A REMAINING STEP. (LP# 8084387)
